# SDR AALA202207073187

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737
- Aircraft serial: 29530
- Aircraft time: 59,077 hours, 24,833 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT. LUBRICATED COCKPIT DOOR. CHECKS GOOD ON GROUND.
